Uniqueness of the reconstruction of the two-dimensional Schrödinger equation
Doklady Akademii Nauk, Tome 291 (1986) no. 5, pp. 1033-1036
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_5_a0,
author = {A. A. Androshchuk},
title = {Uniqueness of the reconstruction of the two-dimensional {Schr\"odinger} equation},
journal = {Doklady Akademii Nauk},
pages = {1033--1036},
year = {1986},
volume = {291},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_5_a0/}
}
A. A. Androshchuk. Uniqueness of the reconstruction of the two-dimensional Schrödinger equation. Doklady Akademii Nauk, Tome 291 (1986) no. 5, pp. 1033-1036. http://geodesic.mathdoc.fr/item/DAN_1986_291_5_a0/